Roberto Beneduci
Roberto Beneduci
Assistant Professor in Mathematical Physics, University of Calabria (Italy)
Verified email at york.ac.uk
Title
Cited by
Cited by
Year
Glass and percolation transitions in dense attractive micellar system
F Mallamace, R Beneduci, P Gambadauro, D Lombardo, SH Chen
Physica A: Statistical Mechanics and its Applications 302 (1-4), 202-219, 2001
342001
On the standard K-loop structure of positive invertible elements in a C⁎-algebra
R Beneduci, L Molnár
Journal of Mathematical Analysis and Applications 420 (1), 551-562, 2014
272014
A geometrical characterization of commutative positive operator valued measures
R Beneduci
Journal of mathematical physics 47 (6), 062104, 2006
212006
Sharp reconstruction of unsharp quantum observables
R Beneduci, G Nisticò
Journal of Mathematical Physics 44 (12), 5461-5473, 2003
202003
Infinite sequences of linear functionals, positive operator‐valued measures and Naimark extension theorem
R Beneduci
Bulletin of the London Mathematical Society 42 (3), 441-451, 2010
162010
Unsharp number observable and Neumark theorem
R Beneduci
Nuovo Cimento della Societa Italiana di Fisica. B, General Physics …, 2008
162008
Unsharpness, Naimark theorem and informational equivalence of quantum observables
R Beneduci
International Journal of Theoretical Physics 49 (12), 3030-3038, 2010
142010
Neumark's Operators and Sharp Reconstructions
R Beneduci
International Journal of Geometric Methods in Modern Physics 3 (08), 1559-1571, 2006
132006
Operational link between mutually unbiased bases and symmetric informationally complete positive operator-valued measures
R Beneduci, TJ Bullock, P Busch, C Carmeli, T Heinosaari, A Toigo
Physical Review A 88 (3), 032312, 2013
122013
On the Relationships Between the Moments of a POVM and the Generator of the von Neumann Algebra It Generates
R Beneduci
International Journal of Theoretical Physics 50 (12), 3724-3736, 2011
122011
Classical Mechanics in Hilbert space, part 2
R Beneduci, J Brooke, R Curran, FE Schroeck
International Journal of Theoretical Physics 50 (12), 3697-3723, 2011
122011
Classical Mechanics in Hilbert Space, part 1
F Beneduci, R., Brooke, J., Curran R., Schroeck
International Journal of Theoretical Physics, 2011
122011
Neumark operators and sharp reconstructions: The finite dimensional case
R Beneduci
Journal of mathematical physics 48 (2), 022102, 2007
122007
Stochastic matrices and a property of the infinite sequences of linear functionals
R Beneduci
Linear algebra and its applications 433 (6), 1224-1239, 2010
102010
Joint measurability through Naimark’s dilation theorem
R Beneduci
Reports on Mathematical Physics 79 (2), 197-214, 2017
72017
Positive operator valued measures and feller Markov kernels
R Beneduci
Journal of Mathematical Analysis and Applications 442 (1), 50-71, 2016
72016
On the unavoidability of the interpretations of quantum mechanics
R Beneduci, FE Schroeck Jr
American Journal of Physics 82 (1), 80-82, 2014
52014
Mathematical structure of positive operator valued measures and applications
R Beneduci
PhD thesis, University of Debrecen, Hungary, 2014
42014
Uniform continuity of POVMs
R Beneduci
International Journal of Theoretical Physics 53 (10), 3531-3545, 2014
42014
A note on the relationship between localization and the norm-1 property
R Beneduci, FE Schroeck
Journal of Physics A: Mathematical and Theoretical 46 (30), 305303, 2013
42013
The system can't perform the operation now. Try again later.
Articles 1–20